RUS  ENG
Full version
JOURNALS // Sibirskii Matematicheskii Zhurnal // Archive

Sibirsk. Mat. Zh., 2017 Volume 58, Number 6, Pages 1302–1305 (Mi smj2939)

This article is cited in 3 papers

A generic property of the Solovay set $\Sigma$

V. G. Kanoveiab, V. A. Lyubetskya

a Institute for Information Transmission Problems, Moscow, Russia
b Russian University of Transport, Moscow, Russia

Abstract: We prove that the Solovay set $\Sigma$ is generic over the ground model in the sense of a forcing whose order relation extends the order relation of the given forcing.

Keywords: genericity, Solovay set $\Sigma$.

UDC: 510.223+510.225

MSC: 35R30

Received: 02.11.2016

DOI: 10.17377/smzh.2017.58.610


 English version:
Siberian Mathematical Journal, 2017, 58:6, 1012–1014

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025